# SDR A6WA201040754

- Difficulty date: October 3, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 17,192 hours, 16,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT BRACKET FOR AC GROUND POWER UNDER DOOR 122BR IS CRACKED AT RECEPTACLE MOUNT HOLES.  R & R AC GROUND POWER RECEPTACLE MOUNT BRACKET IAW SRM 51-42-06, 51-40-11, 51-42-20.
